# SDR HALA2023073100161

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 37,342 hours, 5,977 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,372 hours, 4,133 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: EEC201002BX
- Part serial: BX91301
- Condition: Faulty
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG1 MINOR FAULT AFTER LANDING. ACCOMPLISHED TSM 73-21-71 FOUND ENG 1 EEC FAULTING. REMOVED/ REPLACED ENG 1 EEC PER AMM 73-21-34. OPS/ RTS PASSED. CAT 3 TEST PASSED OK FOR SVC.
